Some properties of βX-X for complete spaces
Fundamenta Mathematicae (1969)
- Volume: 64, Issue: 3, page 335-340
- ISSN: 0016-2736
Access Full Article
topHow to cite
topRobinson, Steward. "Some properties of βX-X for complete spaces." Fundamenta Mathematicae 64.3 (1969): 335-340. <http://eudml.org/doc/214080>.
@article{Robinson1969,
author = {Robinson, Steward},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {335-340},
title = {Some properties of βX-X for complete spaces},
url = {http://eudml.org/doc/214080},
volume = {64},
year = {1969},
}
TY - JOUR
AU - Robinson, Steward
TI - Some properties of βX-X for complete spaces
JO - Fundamenta Mathematicae
PY - 1969
VL - 64
IS - 3
SP - 335
EP - 340
LA - eng
KW - topology
UR - http://eudml.org/doc/214080
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.